Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2011, Article ID 287145, 12 pages
http://dx.doi.org/10.1155/2011/287145
Research Article

Comparison between Certain Equivalent Norms Regarding Some Familiar Properties Implying WFPP

Centro de Investigación en Matemáticas (CIMAT), Apartado Postal 402, 36000 Guanajuato, GTO, Mexico

Received 13 December 2010; Accepted 1 March 2011

Academic Editor: Enrique Llorens-Fuster

Copyright © 2011 Helga Fetter and Berta Gamboa de Buen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. N. Dowling, C. J. Lennard, and B. Turett, “Renormings of l1 and c0 and fixed point properties,” in Handbook of Metric Fixed Point Theory, pp. 269–297, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001. View at Google Scholar · View at Zentralblatt MATH
  2. P.-K. Lin, “There is an equivalent norm on l1 that has the fixed point property,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 8, pp. 2303–2308, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. A. Jiménez-Melado, “Stability of weak normal structure in James quasi reflexive space,” Bulletin of the Australian Mathematical Society, vol. 46, no. 3, pp. 367–372, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. H. Fetter and B. Gamboa de Buen, “Geometric properties related to the fixed point property in Banach spaces,” Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales, vol. 94, no. 4, pp. 431–436, 2000. View at Google Scholar
  5. J. García Falset, “The fixed point property in Banach spaces with the NUS-property,” Journal of Mathematical Analysis and Applications, vol. 215, no. 2, pp. 532–542, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. J. García Falset, E. Llorens-Fuster, and E. M. Mazcuñán-Navarro, “Uniformly nonsquare Banach spaces have the fixed point property for nonexpansive mappings,” Journal of Functional Analysis, vol. 233, no. 2, pp. 494–514, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. H. Fetter and B. Gamboa de Buen, “Banach spaces with a basis that are hereditarily asymptotically isometric to l1 and the fixed point property,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4598–4608, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. Kato, L. Maligranda, and Y. Takahashi, “On James and Jordan-von Neumann constants and the normal structure coefficient of Banach spaces,” Studia Mathematica, vol. 144, no. 3, pp. 275–295, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH